Home About Us Q & A Articles Publications Useful Books Links

 

Strong orgasms causing stomach to pulsate for days?
 

I have very strong orgasms that cause my stomach to pulsate for long periods of time. The pulsing can last for days. Many times I get cramps and diareah afterwards. The convulsions are very strong, and cause cramps especially when I masturbate.   I have been unable to find much information about orgasms being the cause of upset stomache. But, I have found yoga to be helpful.

Being able to conceive is very important to me and I am concerned that the two are related. I also had a LEEP at one time and am unsure if that is related. I would also like to know if prolonged use of birth control can have any conception side effects - can birth control when used for long periods of time effect the ability to get pregnant negatively. I take Wellbutrin.

Now, I don't masturbate as often, and don't use a vibrator any longer because the orgasms are too intense.

This has been occurring for at least three years

 
Answer
 
Thank you for sharing your concern with sexualcounselling.com. Since I haven't dealt with this problem before, I will try to get help from professional colleagues and try to find answers for your questions. Please allow me a little while and pl. do not hesistate to remind in about 4-5 days.
 
Please clarify, asap, on the following: 01) Do you have a history of / ongoing Irritable Syndrome or other bowel complaints, 02) Have you undergone radiation therapy too, for your cervical problem? How long have been on Wellbutrin (bupropion) or other similar medications?

* * *

Meanwhile you may wish to know that LEEP is not known to be associated with sexual problems, while Wellbutrin is reported to cause intense orgasms in at least some women (and men).

 
As regards your other question, yes, if you use hormone-contraceptives (pills, injectibles, implants) for a prolonged period, it takes several months for fertility to return after discontinuation of the medication. I have reason to suspect that your orgasmic contractions lasting for days could be interfering with your conception. Let me see if can get any help for you from my colleagues.
 
 
All the best
Poosha Darbha
 



 


Home  |  About Us  Q & A Articles   |  Our Publications   |  Useful Books  |  Links  |  Submit Question  |  Search  |  Disclaimer

Copyright Ramsha Institute of Sexuality. All Rights Reserved.